Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 83, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Dec 28, 2015, 9:44 AM CST for Madison County, Yazoo County, Mississippi. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2015, 9:44 AM CST (15:44 UTC)
- Expired
- Dec 29, 2015, 11:53 AM CST
- In force
- 26 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 53 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Black River near Bentonia (BTAM6).
- Action stage
- 21 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07289730, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
110
WGUS44 KJAN 281544
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
944 AM CST MON DEC 28 2015
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Big Black River Near Bentonia affecting Madison and Yazoo Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC089-163-290600-
/O.NEW.KJAN.FL.W.0083.151228T1544Z-151229T0600Z/
/BTAM6.1.ER.151228T1500Z.151228T1500Z.151228T1500Z.NO/
944 AM CST MON DEC 28 2015
The National Weather Service in Jackson has issued a
* Flood Warning for
The Big Black River Near Bentonia
* until late tonight.
* At 9:00 AM Monday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is cresting at flood stage and will fall below
flood stage by late this morning to early afternoon.
* Impact...At 22.0 feet...Low lying woodland areas along the river
begins to flood.
* Impact...At 21.0 feet...Minor low land flooding occurs along the
river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Lower Big Black River
Bentonia 22 22.0 Mon 09 AM 21.8 21.5 21.2 Cresting
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$2 follow-up statements
959
WGUS84 KJAN 290036
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
636 PM CST MON DEC 28 2015
...The Flood Warning continues for the following rivers in Mississippi...
Big Black River At West affecting Attala and Holmes Counties
Big Black River Near Bentonia affecting Madison and Yazoo Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC007-051-300636-
/O.EXT.KJAN.FL.W.0079.151229T1312Z-151231T1600Z/
/WSTM6.1.ER.151229T1312Z.151230T0600Z.151231T0100Z.NO/
636 PM CST MON DEC 28 2015
The Flood Warning continues for
The Big Black River At West
* from Tuesday morning to Thursday morning.
* At 5:45 PM Monday the stage was 13.7 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise above flood stage by tomorrow
morning and will continue to rise to near 16.0 feet by early
Wednesday morning.
* Impact...At 15.0 feet...Lowlands and agricultural land near the
river begin to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Upper Big Black River
West 15 13.7 Mon 06 PM 14.9 15.9 14.3 16.0 12 AM 12/30
&&
LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
3313 8969 3285 8987
$$
MSC089-163-300635-
/O.EXT.KJAN.FL.W.0083.000000T0000Z-151230T0900Z/
/BTAM6.1.ER.151228T1500Z.151229T0000Z.151229T1800Z.NO/
636 PM CST MON DEC 28 2015
...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
The Big Black River Near Bentonia
* until late Tuesday night.
* At 6:00 PM Monday the stage was 22.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will continue falling and will fall below
flood stage by early tomorrow afternoon.
* Impact...At 22.0 feet...Low lying woodland areas along the river
begins to flood.
* Impact...At 21.0 feet...Minor low land flooding occurs along the
river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Lower Big Black River
Bentonia 22 22.1 Mon 06 PM 22.1 21.6 21.0 Falling
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$827
WGUS84 KJAN 291753
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1153 AM CST TUE DEC 29 2015
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Big Black River Near Bentonia affecting Madison and Yazoo Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC089-163-291823-
/O.CAN.KJAN.FL.W.0083.000000T0000Z-151230T0900Z/
/BTAM6.1.ER.151228T1500Z.151229T0000Z.151229T1030Z.NO/
1153 AM CST TUE DEC 29 2015
The Flood Warning is cancelled for
The Big Black River Near Bentonia.
* At 11:00 AM Tuesday the stage was 21.9 feet.
* The river fell below flood stage at 4:30 AM Tuesday.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall to 21.6 feet by tomorrow
morning.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Lower Big Black River
Bentonia 22 21.9 Tue 11 AM 21.6 21.1 20.5 Crested
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 28, 8:10 AM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Dec 28, 8:10 AM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 810 AM CST MON DEC 28 2015 .UPDATE...IN COORDINATION WITH MEMPHIS AND MOBILE HAVE EXTENDED THE TORNADO WATCH UNTIL 10 AM FOR OUR COUNTIES ALONG THE ALABAMA BORDER. HAVE ALSO CANCELED WIND ADVISORY AND MADE SOME ADJUSTMENTS TO WEATHER GRIDS BASED ON RADAR TRENDS./17/ ./PREVIOUS DISCUSSION...523 AM CST MON DEC 28 2015 .DISCUSSION... TODAY THROUGH TUESDAY... THE SQUALL LINE AND ASSOCIATED SEVERE THREAT IS MOVING EAST OF THE HIGHWAY 49 CORRIDOR AS OF THIS WRITING...AND IT WILL EXIT THE FORECAST AREA BY MID MORNING. INTENSE LOW LEVEL WINDS ARE CONTINUING TO MIX DOWN AND WILL THUS KEEP THE CURRENT WIND ADVISORY GOING FOR THIS MORNING. OTHERWISE...A MUCH DRIER AND MORE SEASONABLE AIRMASS WILL MOVE IN BEHIND THE FRONT AND PERSIST THROUGH TUESDAY. TODAY WILL END AN INCREDIBLE STRETCH OF WARMTH THAT HAS SEEN DAILY RECORDS SMASHED BY AS MUCH AS 14 DEGREES. SOME OF THE RECENT LOW TEMPERATURES HAVE BEEN WARM BY EVEN JULY STANDARDS. /EC/ TUESDAY NIGHT THROUGH SUNDAY... SIGNIFICANT RAINFALL IS STILL FORECAST TO DEVELOP TUESDAY NIGHT AND LAST INTO WEDNESDAY OVER ROUGHLY THE SOUTHEAST HALF OF THE ARKLAMISS. THE NEXT SHORTWAVE TROUGH TO ENTER THE SOUTHERN PLAINS WILL HELP TO BACK THE LOW LEVEL FLOW OVER THE LOWER MS VALLEY REGION. AS THIS HAPPENS...THE STALLED BAROCLINIC ZONE ALONG THE PERIPHERY OF THE STUBBORN SOUTHEAST CONUS RIDGE WILL BEGIN TO SHIFT BACK TO THE NORTHWEST. STRONG LOW LEVEL THETAE ADVECTION WILL INCREASE CONVECTIVE INSTABILITY (SHOWALTER INDICES ~ -2 WITH MOST UNSTABLE CAPE > 500 J/KG) AND RESULT IN WIDESPREAD RAIN AND ELEVATED THUNDERSTORM ACTIVITY. DEEP UNIDIRECTIONAL FLOW COULD RESULT IN TRAINING OF CONVECTION AND LOCALLY HEAVIER RAINFALL GREATER THAN WHAT IS FORECAST. THE ECMWF HAS BEEN MOST BULLISH AND A FEW ECENS MEMBERS ARE STILL QUITE HEAVY...BUT THE GFS IS BEGINNING TO MATCH THE ECMWF MASS FIELDS AND THE MOST RECENT SREF/GEFS IS SOMEWHAT DISCONCERTING IN SHOWING THAT THE SET-UP COULD BE SLOWER TO LEAVE WEDNESDAY AFTERNOON INTO THURSDAY. WILL CONTINUE TO MONITOR AS THIS SCENARIO MAY EVENTUALLY REQUIRE SOME MENTION OF HEAVY RAIN IN THE HWO/GRAPHICS. AS WE GO LATER INTO THE WEEK AND THE NEW YEAR...A BIG PATTERN CHANGE IS IN STORE FOR THE ARKLAMISS. MODELS GENERALLY AGREE THAT RIDGING ALONG THE WEST COAST WILL FORCE NORTHERLY FLOW AND THE INFLUX OF COLD POLAR AIR INTO THE ARKLAMISS AND SUPPRESSION OF THE SOUTHEAST CONUS RIDGE. WHILE THE INTENSITY OF THE COLD SHOULD NOT BE ANOMALOUS...IT WILL FEEL THAT WAY DUE TO THE RECENT WARMTH. CURRENT FORECAST HIGH TEMPERATURES IN THE UPPER 40S WOULD BE AROUND 35 DEG F COLDER THAN CURRENTLY BEING EXPERIENCED. TO ADD TO THE CHILL...EXTENSIVE MID/HIGH LEVEL CLOUDINESS ASSOCIATED WITH A MINOR PERTURBATION SHOULD LIMIT HEATING FRIDAY AND POTENTIALLY KEEP HIGHS LOWER THAN FORECAST. EXPECT THE COLDER PATTERN TO PERSIST INTO THE WEEKEND AND LIKELY BEYOND. ONE THING TO ADD HERE IS THAT MODELS ARE COMING IN MORE PRONOUNCED WITH THE COASTAL BAROCLINIC ZONE AND INDICATE THE DEVELOPMENT OF SUFFICIENT ISENTROPIC UPGLIDE FOR THE DEVELOPMENT OF LIGHT PRECIPITATION FROM FRIDAY INTO SATURDAY...ESPECIALLY ALONG/S OF THE I-2O CORRIDOR WHERE SEVERAL GEFS MEMBERS SHOW MEASURABLE RAINFALL. AT THIS TIME IT LOOKS LIKE THIS WOULD BE IN LIQUID PHASE...BUT WILL NEED TO MONITOR FOR SLEET POTENTIAL IF TRENDS CONTINUE. IN THE LEAST...WILL NEED TO CONSIDER INCREASING POPS FOR FRIDAY INTO SATURDAY. /EC/ && .AVIATION...SQUALL LINE WILL MOVE EAST OF THE AREA BY MID MORNING WITH ALL RAINFALL ENDING QUICKLY THEREAFTER. THERE SHOULD BE A SHORT DURATION OF CLEARING BUT THIS SHOULD BE FOLLOWED BY MVFR CATEGORY CIGS EXPECTED IN THE FOLLOWING COLD ADVECTION PATTERN GOING THROUGH TONIGHT. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 41 59 49 / 81 5 6 77 MERIDIAN 72 43 60 52 / 100 9 12 80 VICKSBURG 64 40 57 46 / 55 3 6 66 HATTIESBURG 73 45 62 56 / 80 8 14 80 NATCHEZ 65 40 57 49 / 55 3 6 76 GREENVILLE 65 39 53 44 / 69 3 6 44 GREENWOOD 71 40 56 46 / 90 7 6 57 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/EC
Hazardous weather outlook, Dec 28, 6:39 AM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 639 AM CST MON DEC 28 2015 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>028-034>037- 040>043-047-048-053-054-059-291245- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON- 639 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...TODAY A WIND ADVISORY REMAINS IN EFFECT THIS MORNING DUE TO STRONGER WIND GUSTS ASSOCIATED WITH A COLD FRONT PASSAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ029>033-038-039-045-046-051-052-057-058-291245- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA- KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE- 639 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TODAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY A SQUALL LINE WILL MOVE QUICKLY EAST ACROSS EASTERN MISSISSIPPI THIS MORNING BRINGING A THREAT FOR A FEW DAMAGING WIND GUSTS AND PERHAPS A TORNADO. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. LAZ024-026-MSZ044-049-050-055-056-060>066-072>074-291245- CATAHOULA-CONCORDIA-LEAKE-RANKIN-SCOTT-SIMPSON-SMITH-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 639 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 21 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH OR GREATER. SIGNIFICANT...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH. ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH. LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH. *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Dec 28, 8:16 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM TSTM WND DMG 4 S GRENADA 33.72N 89.81W
12/28/2015 GRENADA MS LAW ENFORCEMENT
TREE DOWN ON I-55...A COUPLE OTHER THREES WERE DOWN ON
SPARTA RD AND PEA RIDGE RD.
&&
CMELocal storm report, Dec 28, 8:21 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
821 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM TSTM WND DMG 2 WSW FLORENCE 32.14N 90.16W
12/28/2015 RANKIN MS UTILITY COMPANY
UTILITY WIRE DOWNED WEST-SOUTHWEST OF FLORENCE. REPORT
VIA ENTERGY.
&&
DCOXLocal storm report, Dec 28, 8:31 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG 5 NNW KOKOMO 31.26N 90.02W
12/28/2015 MARION MS LAW ENFORCEMENT
TREE DOWN ON DARBUN ROAD.
0500 AM TSTM WND DMG 6 W COLUMBIA 31.27N 89.92W
12/28/2015 MARION MS LAW ENFORCEMENT
TREE DOWN ON SUMBAX ROAD NEAR FOXWORTH.
&&
AWLocal storm report, Dec 28, 8:39 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG 11 E KOSCIUSKO 33.06N 89.40W
12/28/2015 ATTALA MS LAW ENFORCEMENT
TREE DOWN ALONG HWY 14 E.
&&
CMELocal storm report, Dec 28, 8:49 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG 4 N MORTON 32.41N 89.66W
12/28/2015 SCOTT MS LAW ENFORCEMENT
A COUPLE TREES WERE DOWN ALONG HWY 13 N.
&&
CMELocal storm report, Dec 28, 9:06 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG 5 W GEORGETOWN 31.87N 90.25W
12/28/2015 COPIAH MS EMERGENCY MNGR
TREES DOWN ON BAILEY RD.
0423 AM TSTM WND DMG 1 NW HOPEWELL 31.96N 90.23W
12/28/2015 COPIAH MS EMERGENCY MNGR
TREES DOWN ALONG HWY27...PARTIALLY BLOCKED S BOUND LANE.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:03 PM CST | Special Weather Statement | JAN | Choctaw, Webster | 42 min |
| Dec 28, 1:44 AM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 61 min |
| Dec 28, 2:21 AM CST | Tornado Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 28, 2:38 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 54 min |
| Dec 28, 2:48 AM CST | Severe Thunderstorm Warning | JAN | Lincoln | 57 min |
| Dec 28, 3:01 AM CST | Special Weather Statement | JAN | Issaquena | 44 min |
| Dec 28, 3:11 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 64 min |
| Dec 28, 3:18 AM CST | Tornado Warning | JAN | Franklin, Lincoln | 57 min |
| Dec 28, 3:30 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren | 60 min |
| Dec 28, 3:48 AM CST | Special Weather Statement | JAN | Bolivar, Humphreys, Sharkey, Sunflower, Washington | 42 min |
| Dec 28, 3:58 AM CST | Severe Thunderstorm Warning | JAN | Copiah | 37 min |
| Dec 28, 4:10 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 65 min |
| Dec 28, 4:13 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Simpson | 62 min |
| Dec 28, 4:22 AM CST | Severe Thunderstorm Warning | JAN | Lawrence | 38 min |
| Dec 28, 4:27 AM CST | Special Weather Statement | JAN | Bolivar, Leflore, Sunflower | 48 min |
| Dec 28, 4:32 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 58 min |
| Dec 28, 4:50 AM CST | Tornado Warning | JAN | Lamar, Marion | 43 min |
| Dec 28, 4:51 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore, Sunflower | 54 min |
| Dec 28, 5:01 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 59 min |
| Dec 28, 5:10 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 65 min |
| Dec 28, 5:25 AM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar | 65 min |
| Dec 28, 5:28 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 47 min |
| Dec 28, 5:33 AM CST | Severe Thunderstorm Warning | JAN | Leake, Scott, Smith | 72 min |
| Dec 28, 5:45 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 75 min |
| Dec 28, 5:55 AM CST | Severe Thunderstorm Warning | JAN | Attala | 69 min |
| Dec 28, 6:06 AM CST | Tornado Warning | JAN | Jasper, Jones, Smith | 40 min |
| Dec 28, 6:19 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones | 56 min |
| Dec 28, 6:38 AM CST | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 82 min |
| Dec 28, 6:48 AM CST | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 72 min |
| Dec 28, 6:57 AM CST | Special Weather Statement | JAN | Newton | 33 min |
| Dec 28, 7:01 AM CST | Special Weather Statement | JAN | Kemper | 44 min |
| Dec 28, 7:03 AM CST | Special Weather Statement | JAN | Clarke | 42 min |
| Dec 28, 7:33 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 45 min |
| Dec 28, 7:50 AM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 55 min |
| Dec 28, 8:05 AM CST | Severe Thunderstorm Warning | JAN | Clay | 55 min |
| Dec 28, 9:51 AM CST | River Flood Warning | JAN | Lowndes | 27 hr |
| Dec 28, 1:18 PM CST | Wind Advisory | JAN | Bolivar, Humphreys, Leflore, Sunflower, Washington | 5 hr |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.